# SDR EOPA060711360AL

- Difficulty date: June 7, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N360AL
- Make and model: Bell 206L-3
- Aircraft serial: 51462
- Aircraft time: 14,201 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 206061505109
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TOP OF OIL TANK NEAR OIL RETURN FITTING.
